# SDR REXA2017020400149

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 7,631 hours, 5,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM ANGLE CORRODED, LBL11.- RBL 11. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-06 AND 51-42-21.
